# SDR FDEA201011164400

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 52,428 hours, 11,629 cycles
- Engine: Pwa PW4152
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERIOR SURFACE FOUND CORROSION UNDER BULK CARGO DOOR SCUFF   PLATE (FWD LWR CORNER).  REMOVE THE CORROSION IAW SRM 51-74-10.  APPLY ALODINE IAW SRM 51-21-10.  MEASURE REMAIN THICKNESS OF THE REWORKED AREA IAW NTM51-10-04 (REMAINING THICKNESS WAS 0.148 INCH).  DO AN HFEC INSP OF THE REWORKED AREA IAW NTM51-10-08 (NO CRACK FOUND) THE ORIGINAL THICKNESS IS 0.158 INCH, SO THE REMAINING THICKNESS IT IS WITHIN THE LIMIT PER SRM53-17-12/FIG104  6.RESTORE FINISH TOTHE REWORKED AREA IAW SRM51-75-10  7.THE ALLOWABLE REWORK MUST BE INSPECTED AT DEFINED INTERVALS IAW SRI53-17-12-1-  002-00
